# SDR DHL9670825C

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EFFECT PERMANANT REPAIR ON LT OUTBOARD AILERON TRAILING EDGE.  INSTALLED BONDING REPAIR PER SRM 51-40-6 AND REPLACED SKIN LOWER SURFACE, SIZE 43.5 INCHES BY 7 INCHES.  CHECK BALANCE PER SRM 51-80-4.
